• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Unbounded sequences of cycles in general autonomous equations with periodic nonlinearities

Discrete and Continuous Dynamical Systems - Series S. 2013. Vol. 6. No. 4. P. 999-1016.

Autonomous higher order differential equations with scalar nonlinearities, periodic with respect to the main phase variable under appropriate generic conditions, have an infinite sequence of isolated cycles with amplitudes growing to infinity and periods converging to some specific value T.